# SDR DHLA 2009770AT527

- Difficulty date: December 9, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR SECTION LEADING EDGE SKIN CRACKED AT WS 491.  REPAIRED RIGHT WING FIXED LEADING EDGE SKIN SECTION FROM LE STA 151.40 TO LE STA 195.65 IAW COOPESA EO COO-2-57-461-08 DTD 12/19/08.
